Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 129, NWS Fort Worth, TX

May 7, 2012Henderson County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at May 7, 2012, 8:00 PM CDT for Henderson County, Texas. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 7, 2012, 8:00 PM CDT (01:00 UTC)
Expired
May 7, 2012, 9:00 PM CDT
In force
60 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

County Henderson County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 140 km from the middle of the area, began a volume at 01:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 1.0 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2012-05-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1627 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2012-05-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1627 J/kg
Mixed-layer CIN
-79 J/kg
Mixed-layer LCL
783 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
85 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

872 
WUUS54 KFWD 080100
SVRFWD
TXC213-080200-
/O.NEW.KFWD.SV.W.0129.120508T0100Z-120508T0200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
800 PM CDT MON MAY 7 2012

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL HENDERSON COUNTY IN NORTHEAST TEXAS...

* UNTIL 900 PM CDT

* AT 800 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
  LOCATED 4 MILES EAST OF MALAKOFF...MOVING EAST AT 10 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  ATHENS AROUND 835 PM...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3231 9576 3210 9569 3211 9607 3224 9611
TIME...MOT...LOC 0100Z 263DEG 8KT 3219 9595

$$
4 follow-up statements
928 
WWUS54 KFWD 080113
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
813 PM CDT MON MAY 7 2012

TXC213-080200-
/O.CON.KFWD.SV.W.0129.000000T0000Z-120508T0200Z/
HENDERSON TX-
813 PM CDT MON MAY 7 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR CENTRAL HENDERSON COUNTY...

AT 813 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
MALAKOFF...MOVING EAST AT 10 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  ATHENS AROUND 855 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.

&&

LAT...LON 3231 9576 3211 9571 3211 9607 3225 9607
TIME...MOT...LOC 0113Z 263DEG 8KT 3220 9597

$$


DUNN
747 
WWUS54 KFWD 080132 RRA
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
832 PM CDT MON MAY 7 2012

TXC213-080200-
/O.CON.KFWD.SV.W.0129.000000T0000Z-120508T0200Z/
HENDERSON TX-
832 PM CDT MON MAY 7 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR CENTRAL HENDERSON COUNTY...

AT 833 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 4 MILES
WEST OF ATHENS...MOVING EAST AT 10 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  ATHENS AROUND 855 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.

&&

LAT...LON 3231 9576 3211 9571 3211 9607 3225 9607
TIME...MOT...LOC 0133Z 263DEG 8KT 3221 9592

$$


DUNN
023 
WWUS54 KFWD 080143
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
843 PM CDT MON MAY 7 2012

TXC213-080200-
/O.CON.KFWD.SV.W.0129.000000T0000Z-120508T0200Z/
HENDERSON TX-
843 PM CDT MON MAY 7 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR CENTRAL HENDERSON COUNTY...

AT 843 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THIS STORM WAS LOCATED NEAR ATHENS...MOVING EAST AT 10 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.

&&

LAT...LON 3211 9597 3228 9591 3231 9576 3211 9571
TIME...MOT...LOC 0143Z 263DEG 8KT 3220 9582

$$


DUNN
099 
WWUS54 KFWD 080156
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
856 PM CDT MON MAY 7 2012

TXC213-080207-
/O.EXP.KFWD.SV.W.0129.000000T0000Z-120508T0200Z/
HENDERSON TX-
856 PM CDT MON MAY 7 2012

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL HENDERSON COUNTY
EXPIRES AT 900 PM CDT...

AT 857 PM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING
WEAKENED AND WAS NO LONGER SEVERE.

RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE
STILL POSSIBLE FROM THE THUNDERSTORM.

LAT...LON 3211 9597 3228 9591 3231 9576 3211 9571
TIME...MOT...LOC 0157Z 263DEG 8KT 3220 9578

$$


DUNN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 7, 7:25 PM CDT, 35 minutes earlier.

Area forecast discussion, May 7, 7:25 PM CDT, 35 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
725 PM CDT MON MAY 7 2012

.AVIATION...
ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS SURROUND THE TAF
SITES FROM NEARLY ALL DIRECTIONS. A LARGE COMPLEX OF ACTIVITY IS
CURRENTLY WEST OF THE TAF SITES BUT IS CONTINUING TO SLOWLY
ADVANCE EAST. ADDITIONAL THUNDERSTORMS ARE DEVELOPING IN
NAVARRO..ELLIS AND KAUFMAN COUNTY. WILL START ALL TAF SITES OFF
WITH VCTS AT 00Z...AND WILL TEMPO -TSRA BEGINNING AT 00 OR 01Z.
THINK THIS COMPLEX OUT WEST WILL BE THE MAIN PLAYER THIS EVENING
FOR THE AIRPORTS. WILL USE 1 TEMPO GROUP FOR 4 HOURS TO ACCOUNT
FOR THIS AS ANY PRECIP SHOULD BE DIMINISHED OR MOVED EAST OF THE
TAF SITES AROUND MIDNIGHT.

ADDITIONAL THUNDERSTORM ACTIVITY IS DEVELOPING IN WEST TEXAS AHEAD
OF AN APPROACHING SHORTWAVE. LATEST HIGH RESOLUTION MODEL OUTPUT
SUGGEST WE WILL SEE A DECENT BREAK OVERNIGHT...WITH THIS COMPLEX
REACHING THE TAF SITES NEAR DAYBREAK. THIS WILL LIKELY BRING
SHOWERS TO THE REGION FOR MOST OF THE DAY TOMORROW. INSTABILITY
WILL BE MUCH WEAKER TOMORROW AND AM ONLY EXPECTING ISOLATED
THUNDERSTORMS. WILL JUST ADDRESS THE PRECIP TOMORROW WITH VCSH FOR
MUCH OF THE DAY. LATER TAF ISSUANCES MAY NEED TO INCLUDE THE
MENTION OF THUNDER IF CONDITIONS WARRANT.

NORTHERLY WINDS HAVE REACHED ALL SITES AND EXPECT
NORTH/NORTHWESTERLY FLOW TO CONTINUE THROUGH THE PERIOD.

85/NH

&&

.PREV DISCUSSION... /ISSUED 401 PM CDT MON MAY 7 2012/
SCATTERED SEVERE THUNDERSTORMS HAVE DEVELOPED ACROSS WEST CENTRAL
TEXAS OVER THE LAST FEW HOURS AS A COLD FRONT SLOWLY ADVANCES
INTO AN EXTREMELY UNSTABLE ENVIRONMENT. CURRENTLY THE FRONT IS
LINED UP FROM FAR WEST TEXAS TO NEAR SAN ANGELO AND STRETCHING
NORTHEAST INTO THE ARKLATEX. A CORRIDOR OF MOSTLY UNCAPPED STRONG
INSTABILITY EXTENDS AHEAD OF THE FRONT ACROSS MOST OF NORTH TEXAS
INTO THE HILL COUNTRY. MAIN CONCERNS OVER THE NEXT 12 HOURS WILL
BE THE POSSIBILITY OF CONVECTION BECOMING MORE ORGANIZED AND
TRANSITIONING INTO A FORWARD PROPAGATING MCS. HIGH RESOLUTION
GUIDANCE CONTINUES TO SUGGEST THAT CLUSTERS OF THUNDERSTORMS WILL
ORGANIZE OVER WEST CENTRAL TEXAS AND PROPAGATE EASTWARD INTO THE
AXIS OF HIGHER INSTABILITY. IN ADDITION...A FEW THUNDERSTORMS HAVE
DEVELOPED OVER THE ARKLATEX OVER THE LAST HOUR. IF THIS CONVECTION
CAN CLUSTER IT WILL LIKELY DRIFT SOUTHWARD ACROSS OUR NORTHEAST
COUNTIES. FOR THIS EVENING...WILL HAVE THE HIGHEST POPS ACROSS THE
SOUTHWEST WHERE CONVECTION IS ONGOING. IT APPEARS LIKELY THAT
THESE STORMS WILL HOLD TOGETHER AND MOVE EAST...SO WILL CARRY HIGH
POPS THROUGH TONIGHT MAINLY ALONG AND SOUTH OF INTERSTATE 20.
GIVEN ANY ORGANIZED COMPLEX OF STORMS...DAMAGING WINDS WILL BE
LIKELY ALONG WITH LARGE HAIL. IN ADDITION TO ANY SEVERE WEATHER
THREAT TONIGHT...THUNDERSTORM MERGERS WITHIN ANY COMPLEX OF STORMS
WOULD BE CAPABLE OF PRODUCING FLASH FLOODING. AT THIS TIME WILL
HOLD OFF ON ANY FLASH FLOOD WATCH...BUT WILL HAVE TO WATCH
ESPECIALLY OUR SOUTHERN COUNTIES.

HIGH PRESSURE BUILDS SOUTH DURING THE DAY TUESDAY WITH FRONT BEING
PUSHED INTO SOUTH TEXAS. THE UPPER TROF WILL STILL REMAIN WELL TO
THE WEST OF NORTH TEXAS...HOWEVER MODERATE WARM ADVECTION WILL
PERSIST FROM 800-600MB WHICH WILL LIKELY RESULT IN AREAS OF
SHOWERS. INSTABILITY WILL BE SIGNIFICANTLY LOWER TOMORROW BUT
STILL SUFFICIENT FOR THUNDERSTORMS. WILL MAINTAIN RELATIVELY HIGH
POPS THROUGH TUESDAY.

IT APPEARS THAT WE WILL GET A BREAK IN SCATTERED PRECIP ON
WEDNESDAY BEFORE UPPER LOW FINALLY EJECTS EASTWARD ON THURSDAY.
PRECIP CHANCES WILL INCREASE LATE THURSDAY NIGHT AND FRIDAY AND
AGAIN MOST ACTIVITY SHOULD REMAIN BELOW SEVERE LIMITS. BEYOND
FRIDAY NIGHT...NORTHWEST FLOW WILL PREVAIL AND FORECAST WILL
REMAIN DRY.

DUNN

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  65  75  58  80  57 /  60  50  20  10   5
WACO, TX              69  76  59  80  57 /  80  70  30  10  10
PARIS, TX             64  75  54  76  53 /  40  30  20  10   5
DENTON, TX            62  71  54  79  53 /  40  40  20  10   5
MCKINNEY, TX          64  74  55  79  52 /  50  40  20  10   5
DALLAS, TX            66  76  59  80  59 /  60  50  20  10   5
TERRELL, TX           66  75  57  79  55 /  70  50  20  10   5
CORSICANA, TX         68  76  60  78  57 /  80  60  30  10  10
TEMPLE, TX            68  76  60  77  58 /  80  70  40  10  10
MINERAL WELLS, TX     60  70  54  79  54 /  50  50  20  10  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

85/85
Hazardous weather outlook, May 7, 3:53 PM CDT, 4 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
353 PM CDT MON MAY 7 2012

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-081215-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
353 PM CDT MON MAY 7 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TONIGHT.
THUNDERSTORMS ARE EXPECTED TO MOVE INTO NORTH TEXAS FROM THE
SOUTHWEST THROUGH THIS EVENING. THESE STORMS WILL HAVE THE
POTENTIAL TO BECOME STRONG TO SEVERE WITH LARGE HAIL AND DAMAGING
WINDS THE PRIMARY HAZARDS.

ANOTHER ROUND OF THUNDERSTORMS MAY DEVELOP NEAR A BONHAM TO
SULPHUR SPRINGS LINE AND THEN MOVE SOUTH EARLY THIS EVENING. THIS
LINE OF STORMS ALSO HAS A CHANCE OF BECOMING SEVERE WITH LARGE
HAIL AND DAMAGING WINDS POSSIBLE.

ISOLATED THUNDERSTORMS ARE POSSIBLE ACROSS THE REMAINDER OF NORTH
TEXAS THROUGH TONIGHT. ANY THUNDERSTORM ACTIVITY IN THE REGION
WILL BE CAPABLE OF PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING
AND LOCALLY HEAVY RAINFALL WHICH MAY LEAD TO FLOODING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THUNDERSTORMS ARE POSSIBLE ACROSS ALL OF NORTH TEXAS TUESDAY AND
TUESDAY NIGHT. SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME.

THUNDERSTORMS WILL RETURN TO THE FORECAST LATE THURSDAY...WITH
CHANCES CONTINUING THROUGH FRIDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED ACROSS NORTH TEXAS THIS
EVENING. SPOTTER ACTIVATION IS MOST LIKELY ALONG AND SOUTH OF THE
INTERSTATE 20 CORRIDOR.

CAVANAUGH

In the hours before

Special weather statement, May 7, 6:36 PM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
636 PM CDT MON MAY 7 2012

TXZ146-080000-
NAVARRO TX-
636 PM CDT MON MAY 7 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHWESTERN NAVARRO COUNTY

AT 635 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
DEVELOPING LINE OF STRONG THUNDERSTORM FROM JUST EAST OF GUN BARREL
CITY TO 10 MILES WEST OF CORSICANA OR ACROSS THE NORTHERN PART OF
THE NAVARRO COUNTY. MOVEMENT OF INDIVIDUAL STORMS WAS EAST AT 10 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE BARRY AND BLOOMING GROVE.

PENNY-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3198 9679 3209 9684 3232 9637 3222 9621
TIME...MOT...LOC 2335Z 234DEG 10KT 3213 9662
Special weather statement, May 7, 6:44 PM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
644 PM CDT MON MAY 7 2012

TXZ130-080015-
ERATH TX-
644 PM CDT MON MAY 7 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN ERATH COUNTY

AT 644 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 14 MILES SOUTHEAST OF STEPHENVILLE...MOVING
SOUTHEAST AT 10 MPH.

PENNY-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3221 9794 3208 9787 3196 9812 3209 9819
TIME...MOT...LOC 2344Z 296DEG 8KT 3211 9800
Local storm report, May 7, 6:46 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
646 PM CDT MON MAY 07 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0641 PM     HAIL             CRYER CREEK             32.13N  96.67W
05/07/2012  E1.00 INCH       NAVARRO            TX   PUBLIC
Local storm report, May 7, 7:09 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
709 PM CDT MON MAY 07 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0706 PM     HAIL             ALMA                    32.28N  96.55W
05/07/2012  E1.75 INCH       ELLIS              TX   TRAINED SPOTTER

            AT THE INTERSECTION OF HIGHWAY 287 AND I-45
Special weather statement, May 7, 7:18 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
718 PM CDT MON MAY 7 2012

TXZ132-080045-
SOMERVELL TX-
718 PM CDT MON MAY 7 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOMERVELL COUNTY

AT 718 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 18 MILES SOUTH OF GRANBURY...MOVING NORTHEAST AT
10 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE GLEN ROSE AND DINOSAUR
VALLEY STATE PARK.

PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3232 9779 3232 9765 3224 9761 3220 9761
      3220 9765 3209 9786 3222 9794 3224 9794
TIME...MOT...LOC 0018Z 243DEG 9KT 3219 9783

CAVANAUGH
Special weather statement, May 7, 7:54 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
754 PM CDT MON MAY 7 2012

TXZ161-080130-
LIMESTONE TX-
754 PM CDT MON MAY 7 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHWESTERN LIMESTONE COUNTY

AT 754 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 14 MILES NORTHEAST OF BELLMEAD...MOVING EAST AT
10 MPH.

PENNY-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3177 9680 3167 9673 3162 9687 3171 9692
TIME...MOT...LOC 0054Z 269DEG 9KT 3168 9686

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 7, 7:01 PM CDTSevere Thunderstorm WarningFWDHopkins59 min
May 7, 7:12 PM CDTSevere Thunderstorm WarningFWDCoryell46 min
May 7, 7:14 PM CDTSevere Thunderstorm WarningFWDHill, Navarro61 min
May 7, 7:18 PM CDTSpecial Weather StatementFWDSomervell27 min
May 7, 7:26 PM CDTSevere Thunderstorm WarningFWDMcLennan64 min
May 7, 7:32 PM CDTSevere Thunderstorm WarningFWDBosque, Hill, Johnson, Somervell43 min
May 7, 7:44 PM CDTAreal Flood AdvisoryFWDErath, Somervell3 hr
May 7, 7:54 PM CDTSpecial Weather StatementFWDLimestone36 min
May 7, 7:57 PM CDTAreal Flood AdvisoryFWDVan Zandt3 hr
May 7, 8:06 PM CDTSpecial Weather StatementFWDTarrant24 min
May 7, 8:15 PM CDTSevere Thunderstorm WarningFWDHill, Limestone, Navarro60 min
May 7, 8:20 PM CDTAreal Flood AdvisoryFWDMcLennan3 hr
May 7, 8:35 PM CDTAreal Flood AdvisoryFWDHill, Navarro3 hr
May 7, 8:39 PM CDTSpecial Weather StatementFWDMilam36 min
May 7, 8:42 PM CDTSevere Thunderstorm WarningFWDHill, Navarro51 min
May 7, 9:07 PM CDTFlash Flood WarningFWDHill, Navarro113 min
May 7, 9:26 PM CDTSevere Thunderstorm WarningFWDFreestone35 min
May 7, 9:50 PM CDTFlash Flood WarningFWDNavarro85 min

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.